# SDR IPXA09557552

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 TAIL COMPARTMENT, RT BS 1792, APU INLET DOOR FWD MOUNT STRUCTURE IS CORRODED AT NUT PLATES.  REPAIR PER ER 09-4726.
